Differential and Integral Equations

On spatially periodic solutions of the damped Boussinesq equation

Vladimir V. Varlamov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A classical solution of the damped Boussinesq equation $$ u_{tt}-2bu_{txx}=-\alpha u_{xxxx}+u_{xx}+\beta (u^2)_{xx},\quad x\in {\Bbb R}^1,t>0, $$ with $\alpha ,b=\text{const}>0$, $\beta =\text{const}\in{\Bbb R}^1$, $\alpha >b^2$, and small initial data is constructed by means of the successive application of the spectral theory and the perturbation one. Its long-time asymptotic representation is obtained which shows that the major term increases linearly with time and the second term contains a combination of the Airy functions of a negative argument. A uniform-in-space estimate of the remainder is given.

Article information

Source
Differential Integral Equations, Volume 10, Number 6 (1997), 1197-1211.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438229

Mathematical Reviews number (MathSciNet)
MR1608069

Zentralblatt MATH identifier
0940.35162

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35C20: Asymptotic expansions 76D33: Waves

Citation

Varlamov, Vladimir V. On spatially periodic solutions of the damped Boussinesq equation. Differential Integral Equations 10 (1997), no. 6, 1197--1211. https://projecteuclid.org/euclid.die/1367438229


Export citation